# SDR R61A2022051200344

- Difficulty date: May 4, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 11,869 hours, 7,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 2 CORROSION FOUND AT CF 3 FLOOR CENTER SHEAR PANEL BETWEEN FR87 AND FR88. SHEAR PANEL WAS REPLACED IAW SRM 51-42-01
